# SDR DALA2016041302941

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 77,419 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 439-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 439-449 BETWEEN STR 29L-30L SKIN IS CORRODED AT FASTENERS AND TCAS ANTENNA DOUBLER. BLENDED CORROSION AND MATERIAL LOSS FOUND TO BE WITHIN LIMITS. (ORIG .080 REMAINING .076 LOSS .004). REF: B757-200 SRM 53-00-01 ALLOW DAM. 1 FIG 101, SHT 4, DETAIL II.
